# SDR ASAA1159056

- Difficulty date: February 18, 2011
- Submitted: February 23, 2011
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 10,699 hours, 3,452 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Unknown
- Condition: Malfunctioned
- Location: Autothrottle Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AUTO THROTTLE WILL NOT ENGAGE.  PERFORMED A/T CURRENT STATUS TEST, TEST PASS NO FAULTS, ALSO INTERACTIVE THROTTLE TEST PASSED NO FAULTS.  GROUND VERIFICATION SUCCESSFUL.
